# SDR TSAA9733256

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED RT OVERWING EXIT IDENT LIGHT ASSY DUE TO INOPERABLE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  27,690:21 HOURS.  TAC:  31,613.  (X)
